# SDR ASAA2023010641433

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 32,796 hours, 10,182 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 19193H8711
- Condition: Cracked
- Location: Cockpit
- Part time: 10,465 hours, 3,073 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 10000 ON CLIMBOUT NOTICED ARCHING OF WINDSHIELD HEAT VENT ON CAPTAINS FWD WINDOW. FOLLOWED BY WINDSHIELD CRACKING. GROUNDED - YES. AIR TURNBACK -- REMOVED L1 WINDOW PER B737-900 AMM REF 56-11-11-000-801 REPOSITIONED WINDOW HEAT TAP ON TB5010 FROM POS 2 TO POS 1 FOR INSTALLATION OF AN H13 WINDOW. REF B737-900 WDM 30-41-11-2 PG. 2. INSTALLED L1 WINDOW PER AMM REF 56-11-11-000-801 THROUGH PG. 14 STEP (6). WINDSHIELD WIPER ARM AND BLADE INSTALLATION COMPLETED PER AMM 30-42-31-000-801 & 30-42-11-400-801. OPS CK GOOD. COMPLETED INSTALLATION OF L1 WINDOW PER AMM REF 56-11-11-000-801.
